RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 3, Pages 413–424 (Mi zvmmf1926)  

This article is cited in 10 scientific papers (total in 10 papers)

Second-order accurate finite-difference schemes on nonuniform grids

P. N. Vabishchevicha, P. P. Matusb, A. A. Samarskiia

a Institute for Mathematical Modelling, Russian Academy of Sciences, Moscow
b Institute of Mathematics, National Academy of Sciences of the Republic of Belarus, Minsk

Full text: PDF file (1179 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:3, 399–410

Bibliographic databases:
UDC: 519.63
MSC: Primary 65N06; Secondary 65N12, 65N15, 35J05
Received: 18.10.1996
Revised: 30.09.1997

Citation: P. N. Vabishchevich, P. P. Matus, A. A. Samarskii, “Second-order accurate finite-difference schemes on nonuniform grids”, Zh. Vychisl. Mat. Mat. Fiz., 38:3 (1998), 413–424; Comput. Math. Math. Phys., 38:3 (1998), 399–410

Citation in format AMSBIB
\Bibitem{VabMatSam98}
\by P.~N.~Vabishchevich, P.~P.~Matus, A.~A.~Samarskii
\paper Second-order accurate finite-difference schemes on nonuniform grids
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 3
\pages 413--424
\mathnet{http://mi.mathnet.ru/zvmmf1926}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619422}
\zmath{https://zbmath.org/?q=an:0951.65103}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 3
\pages 399--410


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1926
  • http://mi.mathnet.ru/eng/zvmmf/v38/i3/p413

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Samarskii A.A., Mazhukin V.I., Matus P.P., “Finite-difference scheme on nonuniform grids for a two-dimensional parabolic equation”, Differ Equ, 34:7 (1998), 982–990  mathscinet  isi
    2. B. S. Iovanovich, P. P. Matus, B. C. Scheglik, “Otsenki skorosti skhodimosti raznostnykh skhem na neravnomernykh setkakh dlya parabolicheskikh zadach s peremennymi koeffitsientami i obobschennymi resheniyami”, Sib. zhurn. vychisl. matem., 2:2 (1999), 123–136  mathnet  zmath
    3. A. N. Zyl, P. P. Matus, “Efficient high-order accurate finite-difference schemes for multidimensional parabolic equations on nonuniform grids”, Comput. Math. Math. Phys., 39:7 (1999), 1109–1115  mathnet  mathscinet  zmath
    4. B. S. Jovanović, P. P. Matus, “Estimation of the convergence rate of difference schemes for elliptic problems”, Comput. Math. Math. Phys., 39:1 (1999), 56–64  mathnet  mathscinet  zmath
    5. Samarskii A.A., Mazhukin V.I., Malafei D.A., Matus P.P., “An accuracy raising for difference schemes on spatial nonuniform grids”, Dokl Akad Nauk, 367:3 (1999), 310–313  mathnet  mathscinet  isi
    6. Samarskii A.A., Mazhukin V.I., Matus P.P., Chuiko M.M., “Monotone finite difference schemes for elliptic equations with cross derivatives”, Dokl Akad Nauk, 370:4 (2000), 445–448  mathnet  mathscinet  isi
    7. Matus P.P., Mazhukin V.I., Mozolevsky I.E., “Stability of finite difference schemes on non-uniform spatial-time-grids”, Numerical Analysis and its Applications, Lecture Notes in Computer Science, 1988, 2001, 568–577  crossref  mathscinet  zmath  isi
    8. V. I. Mazhukin, D. A. Malafei, P. P. Matus, A. A. Samarskii, “Difference schemes on irregular grids for equations of mathematical physics with variable coefficients”, Comput. Math. Math. Phys., 41:3 (2001), 379–391  mathnet  mathscinet  zmath
    9. Ferreira J.A., Grigorieff R.D., “Supraconvergence and supercloseness of a scheme for elliptic equations on nonuniform grids”, Numer Funct Anal Optim, 27:5–6 (2006), 539–564  crossref  mathscinet  zmath  isi
    10. P. P. Matus, Le Minh Hieu, “Difference schemes on nonuniform grids for the two-dimensional convection-diffusion equation”, Comput. Math. Math. Phys., 57:12 (2017), 1994–2004  mathnet  crossref  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:419
    Full text:191
    References:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020